# SDR UALA2010060802001

- Difficulty date: June 8, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 57,930 hours, 8,497 cycles
- Engine: Pwa PW4090
- System (JASC): 2800 · Aircraft Fuel System
- Part: Valve
- Condition: Stuck
- Location: Refueling
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MAIN TANK INBD REFUEL VALVE CONTROL UNIT AND LT MAIN TANK OTBD REFUEL VALVE CONTROL UNIT STUCK IN OPEN POSITION.  FOUND RT FUEL VALVE OK BUT FOUND LT WING INBD AND OTBD REFUELING VALVE STUCK IN OPEN POSITION WHICH CAUSED UNWANTED TRANSFER. REPLACED BOTH REFUEL VALVE CONTROL UNITS IN LT MAIN TANK.
